Please use this identifier to cite or link to this item:
Title: Explicit equivariant quantization on coadjoint orbits of GL(n, ℂ)
Authors: Donin, J
Mudrov, A
Donin, J
First Published: Oct-2002
Citation: LETTERS IN MATHEMATICAL PHYSICS, 2002, 62 (1), pp. 17-32
DOI Link: 10.1023/A:1021677725539
ISSN: 0377-9017
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.